# SDR SWAA2022012858671

- Difficulty date: January 5, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#02-186 AFT PIT DOOR THRESHOLD AFT CORNER PLATE CORRODED ; / [01] EVALUATED CORRODED PLATE NO ALLOWABLE LIMITS FOUND IN THE SRM FOUND PLATE OUT OF LIMITS; [02] VERIFIED ITEM 1; [03] VERIFIED NEW PART # AS 453A2611-1; IAW AIPC 25-52-10-04; ITEM # 450.. A-TAG # E90168; [04] REPLACED PART ON PIT RACK.; [05] ALL WORK C/W AUDIT C/W
